# SDR FDEA202108042286

- Difficulty date: August 4, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N678FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 792
- Aircraft time: 31,017 hours, 17,565 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N00074: 1EA WATER TRAPPED AREA(50MM X 50MM) WAS FOUND AT L/H RUDDER T/E SCREW   LINE   NO.10 FASTENER. ACCOMPLISHED THE WORK : LH RUDDER SHELL MULTIPLE SCREW HOLES WATER INGRESS   REPAIR I.A.W A300-600 EA NO:T6-5540-T0363520 P1 , SEQ NO:1122 AND SRM 55-41-12-201 PARA   23D   , FIG222A , P305-309.
